FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Weighted orthogonal linear L∞-approximation and applications

Houle, Michael E., Imai, Hiroshi, Imai, Keiko et Robert, Jean-Marc. 1989. « Weighted orthogonal linear L∞-approximation and applications ». In Algorithms and Data Structures : Workshop Wads '89, Ottawa, Canada, August 17-19, 1989. Proceedings (Ottawa, ON, Canada, Aug. 17-19, 1989) Coll. « Lecture Notes in Computer Science », vol. 382. pp. 183-191. Springer-Verlag.
Compte des citations dans Scopus : 13.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Conference proceeding
ISBN: 978-3-540-51542-5
Editors:
EditorsORCID
Dehne, FrankUNSPECIFIED
Sack, Jörg-RüdigerUNSPECIFIED
Santoro, NicolaUNSPECIFIED
Professor:
Professor
Robert, Jean-Marc
Affiliation: Autres
Date Deposited: 19 Feb 2018 20:37
Last Modified: 11 Feb 2019 21:05
URI: https://espace2.etsmtl.ca/id/eprint/16411

Actions (login required)

View Item View Item